Posted 12/27/2005 4:44 PM (GMT -7)
I have been on Remeron (Mirtazapine) for three months now and although I feel it is working great for depression and anxiety, I had to get weighed, blood pressure checked, etc before my Psychiatrist appointment and I have gained 5.8 pounds. I am already 30 pounds overweight, and that really discouraged me. Other than an increased appetite (mostly around that time of month) - I have no other side effects on Remeron. I am not quite sure what to do, I really do not want to put on any more weight. I try to walk and exercise, but the weight isn't coming off. I have heard off of label uses that is also prescribed for people with eating disorders, and I definately don't have that. Not quite sure what to do, I don't want to be depressed again, so coming off meds isn't a choice, as I have had clinical depression my whole life. I don't really want to try any other medication right now..as I don't want to go through the side effects. I had a terrible time when I was on Zoloft, Prozac, Cymbalta (where I had to be hospitalized from bad side effects) and Lexapro (which gave me Tinnitus/permanent ringing in the ears). Is anyone else having this dilemma? I hate to complain, since I am depression free..and I should be happy as heck no longer being depressed, but I am also very concerned about the weight gain. Thanks for listening.